# SDR SWIA20230824

- Difficulty date: August 24, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Split
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE FS485.00 FRAME (SPLICE REPAIR REQUIRED) TO FOM STR 24L REPLACEMENT   (C-CHECK RO 10/4/2023)   REMOVED AND RE-INSTALLED FRAME WITH FABBED PARTS AT FS485.00, TO FOM FOR STRG24L REPLACEMENT IAW REO 670-53-31-807 REV.-- DATED 2023-08-22 ALL STEPS COMPLIED WITH AND CRJ700 SRM 53-00-06-201-001-A03 FIGURE 53-00-06-991-883 SHEET 1., COMPLIED WITH 51-900-1002-SKY, LEAK CHECK PASSED
